# SDR AALA20160315008

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 48,708 hours, 19,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E & E COMPARTMENT INTERCOSTAL CRACKED IN UPPER RADIUS, BETWEEN STATION 328 - 344, APPROX LBL 53.  INSTALLED SERVICEABLE INTERCOSTAL IAW AARD 51-00-05-1.  ACFT IN BASE MX.
